# SDR SWIA202264945

- Difficulty date: February 3, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL BEARING PADS, FWD PAD IS WORN, AFT PAD IS MISSING     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW BEARING PAD INTO R/H LOWER TRANSCOWL (PN CN624-2130-201) REF REO# 670-54-21-1207, REV A, DATED 8/27/15. REMOVED AND INSTALLED NEW AFT "C" CHANNEL (PN CN624-2048-201) INTO R/H LOWER TRANSCOWL REF REO# 670-54-21-1207, REV A, DATED 8/27/15. REMOVED AND INSTALLED NEW LATCH COAMING P/N CN624-2060-209 AND RECORDED REO NUMBER ON REPAIRED COMPONENT AND MODIFICATION PLATE. REF. REO 670-54-21-1207 REV A, DATED 2015-08-27 FIGURE 4. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LATCH ADJUSTMENT AND FUNCTIONAL TEST OF THE THRUST REVERSER ARE GOOD.
